• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
Sign in to follow this  
Followers 0
whirlway

Cellcept

5 posts in this topic

I have been taking Cellcept for several years now and lately have not been feeling very well. I have had to do several prednisone tapers. (ICK)!!

 

I am wondering if anyone else takes this drug and has found it to be less effective after a period of time.

Share this post


Link to post
Share on other sites

Hi Whirlway,

 

I also take CellCept and have for about 3-1/2 to 4 years now. I am having some progression despite the CellCept, but my best guess is not that it is becoming any less effective but without it my rate of progression might have been faster. I have to admit I'm not feeling real splendid these days either, but I think I would blame it on having been recently tapered completely off oral prednisone too. I am on an inhaled steroid, but of course that's not going to do much for anything outside the respiratory system.

 

Will you be seeing your specialist soon? I think I would take a new list of symptoms and when the onset was, if you can remember. I'm one of those daft people who, when asked how long, answers: "Oh, for a long, long time" or "Just recently." My pure favorite is "Quite a while~" :) You could also see your primary care doctor for a general check-up too. As much as we'd like to blame everything on the scleroderma or drug side effects, sometimes it's just something else.

 

I hope you feel better soon. Have a nice weekend,


Jeannie McClelland

(Retired) ISN Director of Support Services

(Retired) ISN Sclero Forums Manager

(Retired) ISN Blog Manager

(Retired) ISN Assistant News Guide

(Retired) ISN Artist

International Scleroderma Network

Share this post


Link to post
Share on other sites

No, he was out the day I called. I hate the way I have been feeling, brings back too many bad memories. I see him in June, after I get back from my vacation. Hopefully that will make me feel better. Thanx. ;0)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0